# SDR AALA202506259513

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 34,302 hours, 11,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Sticking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE ARM LEVER DOES NOT STAY IN FLUSH/ARMED POSITION INFLIGHT. MAINTENANCE CLEANED AND LUBED R4 ARMING HANDLE, (AALA202506251100) GIRT BAR FITTINGS (AALA202506256261) AND SPRINGS (AALA202506259513) PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
